# SDR GTIA2023012636916

- Difficulty date: January 26, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N968NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11151
- Aircraft time: 672 hours, 271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE MISSING VOLUME CONTROL.-REMOVE AND REPLACE MEGAPHONE IAW AMM 25-65-51. OPS CHK NORMAL.
